Alert archive / Wisconsin / Wind Chill Advisories in 2008
Wind Chill Advisory 5, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 19, 2008, 4:47 AM CST for 19 counties in Wisconsin. It took effect at Feb 19, 2008, 2:58 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2008, 4:47 AM CST (10:47 UTC)
- In effect from
- Feb 19, 2008, 2:58 PM CST
- Expired
- Feb 20, 2008, 10:08 AM CST
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 79 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 191047 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 447 AM CST TUE FEB 19 2008 ...VERY COLD WIND CHILLS LATE TONIGHT INTO WEDNESDAY MORNING... .AN ARCTIC COLD FRONT WILL DROP OVER THE STATE TONIGHT. WINDS INCREASING TO 10 TO 20 MPH FROM THE NORTHWEST WILL COMBINE WITH SUBZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS FROM MIDNIGHT TONIGHT THROUGH NOON WEDNESDAY. WIZ005-010>012-018>020-030-031-035>037-045-191900- /O.NEW.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 447 AM CST TUE FEB 19 2008 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY. NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH SUBZERO TEMPERATURES WILL PRODUCE WIND CHILLS FROM 25 TO 35 BELOW ZERO LATE TONIGHT INTO WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TH
5 follow-up statements
000 WWUS43 KGRB 191837 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1237 PM CST TUE FEB 19 2008 ...VERY COLD WIND CHILLS LATE TONIGHT INTO WEDNESDAY MORNING... .AN ARCTIC COLD FRONT WILL PUSH THROUGH THE STATE FROM NORTH TO SOUTH TONIGHT. WINDS INCREASING TO 10 TO 20 MPH FROM THE NORTHWEST WILL COMBINE WITH SUBZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS FROM MIDNIGHT TONIGHT THROUGH NOON WEDNESDAY. WIZ005-010>012-018>020-030-031-035>037-045-200245- /O.CON.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1237 PM CST TUE FEB 19 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY. NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH SUBZERO TEMPERATURES WILL PRODUCE WIND CHILLS FROM 25 TO 35 BELOW ZERO LATE TONIGHT INTO WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KGRB 192058 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CST TUE FEB 19 2008 ...VERY COLD WIND CHILLS LATE TONIGHT INTO WEDNESDAY MORNING... .AN ARCTIC COLD FRONT WILL PUSH THROUGH THE STATE FROM NORTH TO SOUTH TONIGHT. NORTHWEST WINDS INCREASING TO 10 TO 20 MPH WILL COMBINE WITH BELOW ZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS FROM MIDNIGHT TONIGHT THROUGH NOON WEDNESDAY. WIZ013-021-038-039-048-049-073-074-200500- /O.EXA.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/ NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-WINNEBAGO- CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 258 PM CST TUE FEB 19 2008 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY. NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH BELOW ZERO TEMPERATURES WILL PRODUCE WIND CHILLS FROM 25 TO 30 BELOW ZERO LATE TONIGHT INTO WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ005-010>012-018>020-030-031-035>037-045-200500- /O.CON.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 258 PM CST TUE FEB 19 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY. NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH BELOW ZERO TEMPERATURES WILL PRODUCE WIND CHILLS FROM 25 TO 35 BELOW ZERO LATE TONIGHT INTO WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MG
000 WWUS43 KGRB 200453 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1053 PM CST TUE FEB 19 2008 ...VERY COLD WIND CHILLS LATE TONIGHT INTO WEDNESDAY MORNING... .AN ARCTIC COLD FRONT WILL PUSH THROUGH THE STATE FROM NORTH TO SOUTH TONIGHT. NORTHWEST WINDS FROM 10 TO 20 MPH WILL COMBINE WITH BELOW ZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS THROUGH NOON WEDNESDAY. WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-201300- /O.CON.KGRB.WC.Y.0005.080220T0600Z-080220T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 1053 PM CST TUE FEB 19 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY... NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH BELOW ZERO TEMPERATURES WILL PRODUCE WIND CHILLS FROM 25 TO 30 BELOW ZERO THROUGH WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ KURIMSKI
000 WWUS43 KGRB 201047 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 447 AM CST WED FEB 20 2008 ...VERY COLD WIND CHILLS THIS MORNING... .NORTHWEST WINDS FROM 10 TO 20 MPH WILL COMBINE WITH BELOW ZERO TEMPERATURES TO PRODUCE LOW WIND CHILLS THROUGH NOON WEDNESDAY. WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-201800- /O.CON.KGRB.WC.Y.0005.000000T0000Z-080220T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 447 AM CST WED FEB 20 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH BELOW ZERO TEMPERATURES WILL PRODUCE WIND CHILLS FROM 25 TO 35 BELOW ZERO THIS MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TH
000 WWUS43 KGRB 201608 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CST WED FEB 20 2008 ...DANGEROUS WIND CHILLS HAVE DIMINISHED... .SUNNY SKIES HAVE HELPED TEMPERATURES RISE ABOVE ZERO OVER MOST OF NORTHERN AND CENTRAL WISCONSIN. WINDS HAVE ALSO DIMINISHED A BIT...AND WIND CHILLS ARE NO LONGER IN THE ADVISORY CATEGORY. WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-201715- /O.CAN.KGRB.WC.Y.0005.000000T0000Z-080220T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 1008 AM CST WED FEB 20 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE WIND CHILL ADVISORY. WIND CHILLS NO LONGER MEET ADVISORY CRITERIA...SO THE WIND CHILL ADVISORY HAS BEEN DISCONTINUED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 3:44 AM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 19, 3:44 AM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 344 AM CST TUE FEB 19 2008 .SHORT TERM...TODAY/TONIGHT/WEDNESDAY. CLOUDS AND FLURRIES LINGERING OVER EASTERN WI THIS AM AS THE INTENSE S/W WHICH BROUGHT 2-4 INCHES OF SNOW TO PARTS OF THE FCST AREA MONDAY DEPARTS TO THE EAST. EXPECT PLENTY OF SUNSHINE TO SPREAD INTO THE REGION THIS MORNING AS THE SURFACE HIGH PRESSURE RIDGE BUILDS IN. FOCUS OF THIS PERIOD THEN TURNS TO ARCTIC COLD FRONT DROPPING OVER THE STATE LATE THIS AFTERNOON THROUGH TONIGHT. EXPECT A BRIEF PERIOD OF SNOW SHOWERS AND FLURRIES AS THE ASSOCIATED SURFACE PRESSURE TROF PASSES OVER. AIR MASS IS VERY DRY AND LITTLE OR NOW WAA...SO FOR NOW WILL MENTION SCT SW-/SW-- WITH THE FROPA. COMPACT VORT IN THE SHORTWAVE TROF MAY ATTEMPT TO POOL ENOUGH MOISTURE FOR AN INCH OF FLUFF BUT CENTER OF THIS FEATURE TO PASS OVER SW AND SRN WI OVER THE BAROCLINIC ZONE. WILL MENTION SOME MINOR SNOW AMOUNTS IN THE GRIDS BUT KEEP OUT OF THE TEXT AT THIS TIME...DUE TO LACK OF CLOUDS AND LITTLE PCPN NOTED OVER SRN CANADA AT THIS TIME. ANOTHER ITEM IS THE INCREASING NW WINDS LATE TONIGHT INTO WED MORNING WITH THE COLD ARCTIC SURGE. WILL ISSUE A WIND CHILL ADVISORY FOR CENTRAL AND NC WI ON THIS SHIFT. TEMPS MAY TEND TO STAY A TAD HIGHER OVER EARN WI WITH A LITTLE MORE CLOUDS AS THE FRONT SLIDES THROUGH. DAY SHIFTS MAY CONSIDER EXPANDING THE WC HEADLINE INTO ERN BUT FOR NOW WILL MENTION NEAR ADVISORY CRITERIA IN THE ZONES. SURFACE PRESSURE GRADIENT MAY BE SUFFICIENT ENOUGH TO PRODUCE SOME SOME DRIFTING IN RURAL AREAS BY WED MORNING...ESPECIALLY DUE TO THE LIGHT NATURE OF THE SNOW. WILL CONTINUE LES MENTIN OF SNOW SHOWERS OVER VILAS COUNTY. APPEARS THE ACTIVITY WILL END WED AFTN AS WINDS BEGIN TURNING WESTERLY. AS FAR AS TEMPERATURES...A VERY COLD AIR MASS WILL INVADE NW HALF OF WI TONIGHT AND THEN THE ENTIRE STATE WEDNESDAY. MODEL H8 TEMPS DO MODIFY WED AFTERNOON. ALSO DO NOTE THAT THE WINDS DIMINISH WED AFTERNOON SO IT WILL BE INTERESTING TO SEE IF THE FEBRUARY SUN WILL HAVE THE OPPORTUNITY TO DEVELOP THE ALBEDO AFFECT OVER THE FOREST REGION OF NRN WI TO SUPPORT AN INCREASE TEMPS A TAD. WILL STICK TO THE ONGOING FCST TEMPS AT THIS TIME. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY ARCTIC HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES AND LIGHT WINDS TO THE AREA WEDNESDAY NIGHT. HAVE LOWERED MINIMUM TEMPERATURES EVERYWHERE AND ESPECIALLY AT THOSE FAVORED LOCATIONS THAT REALLY TANK ON NIGHTS LIKE THIS. SOME SPOTS INCLUDE ANTIGO...TOMAHAWK...LAND O LAKES AND WAUTOMA. ANOTHER STRONG UPPER LEVEL DISTURBANCE AND SHARP UPPER TROUGH SWING ACROSS THE THURSDAY AND THURSDAY NIGHT. ENOUGH MOISTURE... LIFT AND WEAK WARM ADVECTION AHEAD OF SYSTEM TO SUPPORT A CHANCE OF LIGHT SNOW. TIMING DIFFERENCES NOTED ON THE MODELS WITH THIS FEATURE...SO LATER SHIFTS WILL NEED TO PINPOINT WHICH PERIOD TO INCREASE SNOW CHANCES. PROBABLY WILL BE A BAND OF HEAVIER SNOW THAN WHAT WE CURRENTLY HAVE IN THE GRIDS. LATER SHIFTS CAN PINPOINT WHERE THIS WILL HAPPEN AS WELL. HAVE TEMPERED WARM UP FOR LATER THIS WEEK AND INTO THE WEEKEND WITH DEEP SNOW PACK ACROSS THE AREA. ANOTHER SIGNIFICANT SYSTEM COULD AFFECT THE AREA EARLY NEXT WEEK WITH SNOW OR MIXED PRECIPITATION. && .AVIATION...VFR CONDITIONS OVERALL TODAY. LATER THIS AFTERNOON INTO THIS EVENING...SCT MVFR/CIGS VSBYS DUE TO SNOW SHOWERS MAY DEVELOP ALONG A COLD FRONT. VFR CONDITIONS AGAIN WILL PREVAIL WEDNESDAY. && .MARINE...WILL CANCEL THE SCA IN EFFECT UNTIL 6 AM. WINDS MAY SUPPORT THE ISSUANCE OF ANOTHER SCA LATE TONIGHT INTO WEDNESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST WEDNESDAY FOR WIZ005-010>012-018>020-030-031-035>037-045. && TDH/ECKBERG
Hazardous weather outlook, Feb 18, 3:29 PM CST, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CST MON FEB 18 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191745- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 329 PM CST MON FEB 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN...CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SNOW SHOWERS ARE EXPECTED TO GRADUALLY DIMINISH OVER THE REGION OVERNIGHT. THE SNOW COULD RESULT IN HAZARDOUS TRAVEL CONDITIONS ON AREA ROADWAYS AND VISIBILITY REDUCTIONS TO LESS THAN ONE MILE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY BITTERLY COLD AIR SURGING BACK INTO THE AREA COULD CREATE WIND CHILLS BETWEEN 25 AND 35 BELOW ZERO LATE TUESDAY NIGHT AND EARLY WEDNESDAY. WIND CHILLS THIS LOW CAN LEAD TO FROSTBITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-191745- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 PM CST MON FEB 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AK/TE
Nearby
Wind Chill Advisories in Wisconsin, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.